Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bumps on lips, allergic reaction, dryness, benadryl, cause ?

I have small little bumps on my lips (upper & lower) they are basically lining my lips and on the corners of my mouth . I think it s an allergic reaction after drinking possibly old lemon juice in some tea I made. My lips aren t itchy but they are extremely dry and the center of my top lips is swollen. I ve taken benadryl and have tried keeping my lips moisturized. They seem to soak up anything I put on them. Im not sure what this is?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  789
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IT CAN BE ALERGIC ASSOCIATED WITH GASTROOESOPHAGEAL REFLUX
WHEN THERE IS HYPERACIDITY ACID COMES UP IN MOUTH BEHAVING LIKE THIS
CAN ADD ANTIALLERGIC TAB EBASTINE 10 MG BD
APPLY TRIAMSOLONE MOUTH PAINT ON THE LIPS AND MOUTH BEFORE EVERY MEAL
ANTACID GEL TDS AFTER EVERY MEALS
TAKE LOT O WARM WATER
CONTINUE 3 WEEK
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor